MathSciNet Relay Station
MathSciNet bibliographic data
MR493397 (58 #12412) 46L15 (47A15)
Radjavi, Heydar On density of algebras with minimal invariant operator ranges. Proc. Amer. Math. Soc. 68 (1978), no. 2, 189–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement